The Conspiracy forum can whiplash people pretty hard. Some can't handle the cognitive dissonance. Quitting the blue pill can shock the system, like prozac when you can't just quit cold turkey without some uncomfortable side effects. And after a lifetime of blue pill prescriptions switching to a red pill can be even worse, and unbearable for some.
Some flee the Conspiracy forum with bugged eyes, screaming LALALALALALA with fingers in ears, attacking the messenger (the forum and other posters) as being the problem instead of the self or the substance of the posts, to justify relapsing back to a blue pill lifestyle so they can go back to denial and American Idolish Connie Talbot love and light warm fuzzies from the mind numbing mind enslaving machine of entertainment, tv, media and state sponsored religion and history books.
Some animals refuse to leave the cage when they are released into the wild.